The Michigan Mathematical Journal

A note on $L^2(\Gamma \backslash {\rm SL}(2,\,{\bf R}))$.

Alladi Sitaram

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 26, Issue 3 (1979), 325-331.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002264

Digital Object Identifier
doi:10.1307/mmj/1029002264

Mathematical Reviews number (MathSciNet)
MR544600

Zentralblatt MATH identifier
0453.10025

Subjects
Primary: 22E46: Semisimple Lie groups and their representations
Secondary: 10D40 35P20: Asymptotic distribution of eigenvalues and eigenfunctions 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx] 58G25

Citation

Sitaram, Alladi. A note on $L^2(\Gamma \backslash {\rm SL}(2,\,{\bf R}))$. Michigan Math. J. 26 (1979), no. 3, 325--331. doi:10.1307/mmj/1029002264. https://projecteuclid.org/euclid.mmj/1029002264


Export citation